Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Vomiting, continuous nausea, after taking morphine post miscarriage, normal test results, temporary relief with anti-nausea medicine. Reason?

I have a friend who had a miscarriage 3 1/2 years ago and she was in such pain after that they kept her in the hospital on morphine for 2 days after. Ever since then she vomits every morning, if she is woken up during the night and is often nauseous all day long. She went to a gastroenterologist for a year and they did all kinds of tests but didn t find anything. Recently her nausea and vomiting have gotten so bad that she is missing work and the anti-nausea medicine only works a little and only for maybe an hour instead of four. She has made another appointment with her doctor and I was wondering if there might be any medical conditions that might be more unusual that they haven t thought to check her for. Thank you for your time.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Nausea can be related to conditions of the brain or any of the organs of the gastrointestinal tract.Nausea and vomiting are not considered diseases on their own but are symptoms of another condition.

Some of the causes would be:(1) side effect of medication (2) motion sickness- usually may have additional symptoms such as vertigo or dizziness (3) gallbladder disease (4) brain tumor (5) gastroparesis-delayed gastric emptying due to partial paralysis of the stomach resulting in food remaining in the stomach and vomiting (6) colonic or stomach cancer

I hope this helps and that she feels better soon
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor